toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up)  Schomburg, B.;  Berendt, G. openurl 
  Title On the convergence of the Backus–Gilbert algorithm Type Journal Article
  Year 1987 Publication Inverse Problems Abbreviated Journal  
  Volume 3 Issue Pages 341-346  
  Keywords  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number ref @ user @ SchBer1987 Serial 86099  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: